×
About 95 results

ALLMedicine™ Acetaminophen Level Center

Research & Reviews  29 results

Acetaminophen Level
http://emedicine.medscape.com/article/2089664-overview

Apr 29th, 2022 - Reference Range Therapeutic level: Varies according to use [1] Toxic level: >25 mcg/mL [1] Next: Interpretation The Rumack-Matthew nomogram is used to interpret the acetaminophen level. Interpretation of a toxic level depends on the time since ing...

Acetaminophen Level
https://emedicine.medscape.com/article/2089664-print

Apr 29th, 2022 - Therapeutic level: Varies according to use[1] Toxic level: >25 mcg/mL[1] The Rumack-Matthew nomogram is used to interpret the acetaminophen level. Interpretation of a toxic level depends on the time since ingestion of acetaminophen. Acetaminophen ...

Amphetamine Toxicity Workup
https://emedicine.medscape.com/article/812518-workup

Oct 21st, 2021 - Laboratory Studies Patients with amphetamine intoxication who present with no life-threatening signs or symptoms may be treated with sedation and observation and may require no laboratory workup. Patients who are experiencing seizures or prolonged...

Warfarin and Superwarfarin Toxicity Workup
https://emedicine.medscape.com/article/821038-workup

Oct 20th, 2021 - Approach Considerations Blood levels of warfarin are neither readily available nor helpful. Specific levels of superwarfarin rodenticides (eg, brodifacoum) may be useful in cases in which the ingestion is denied or for purposes of estimating the n...

An artificial intelligence algorithm for analyzing acetaminophen-associated toxic hepat...
https://doi.org/10.1177/09603271211014587
Human & Experimental Toxicology; Yen JS, Hu CC et. al.

May 7th, 2021 - Very little artificial intelligence (AI) work has been performed to investigate acetaminophen-associated hepatotoxicity. The objective of this study was to develop an AI algorithm for analyzing weighted features for toxic hepatitis after acetamino...

see more →

Drugs  2 results see all →

Clinicaltrials.gov  1 results

Adduct Dipstick for Diagnosis of Acetaminophen Toxicity
https://clinicaltrials.gov/ct2/show/NCT01575847

Jan 4th, 2017 - This study is a non-intervention, clinical study to test "research use only" APAP protein adducts dipsticks in human blood samples. The study will be conducted in two phases. In phase 1, the research use only dipsticks and dipstick testing compone...

see more →

News  6 results

Young, angry, and in need of a liver transplant
https://www.mdedge.com/psychiatry/article/199883/bipolar-disorder/young-angry-and-need-liver-transplant
Amanda J. Calhoun, BA, Brianne M. Newman, MD

May 1st, 2019 - CASE Rash, fever, extreme lethargy; multiple hospital visits Ms. L, age 21, a single woman with a history of major depressive disorder (MDD), is directly admitted from an outside community hospital to our tertiary care academic hospital with acute.

Warn patients about the risk of misusing OTC pain meds
https://www.mdedge.com/gihepnews/article/157250/practice-management/warn-patients-about-risk-misusing-otc-pain-meds
Charles Mel Wilcox, MD

Jan 29th, 2018 - Roughly 8 in 10 Americans routinely reach for over-the-counter (OTC) pain pills to relieve headaches, backaches, sore muscles, fevers, or colds, according to a national poll by the American Gastroenterological Association (AGA). Most are unaware t.

Suicidal and asking for money for food
https://www.mdedge.com/psychiatry/article/118781/depression/suicidal-and-asking-money-food
Lawrence F. Kuklinski, BA, Matthew J. Davis, MD et. al.

Dec 1st, 2016 - CASE Suicidal and hungry Mr. L, age 59, attempts suicide by taking approximately 20 acetaminophen tablets of unknown dosage.

Demands of the job
https://www.mdedge.com/content/demands-job
Franklin A. Michota, MD

Jan 22nd, 2014 - Mrs. E.

Massive Acetylcysteine Overdose to Treat Acetaminophen Overdose
https://www.mdedge.com/clinicianreviews/article/72355/practice-management/massive-acetylcysteine-overdose-treat
David M. Lang

Jan 1st, 2012 - Cases reprinted with permission from Medical Malpractice Verdicts, Settlements and Experts, Lewis Laska, Editor, (800) 298-6288. A 21-year-old North Carolina woman presented to the emergency department (ED) with nausea after taking too much acetam.

see more →